×

Found 34 Documents (Results 1–34)

100
MathJax

Variational methods for problems from plasticity theory and for generalized Newtonian fluids. (English) Zbl 0964.76003

Lecture Notes in Mathematics. 1749. Berlin: Springer. vi, 269 p. (2000).
PDF BibTeX XML Cite
Full Text: DOI

Regularity of solutions to variational problems of the deformation theory of plasticity with logarithmic hardening. (English. Russian original) Zbl 0973.74033

Transl., Ser. 2, Am. Math. Soc. 193, 127-152 (1999); translation from Tr. St. Peterbg. Mat. Obshch. 5, 184-222 (1998).
MSC:  74G40 74C05 49N60
PDF BibTeX XML Cite

Regularity for minimizers of some variational problems in plasticity theory. (English. Russian original) Zbl 0904.49025

J. Math. Sci., New York 99, No. 1, 969-988 (2000); translation from Zap. Nauchn. Semin. POMI 243, 270-298 (1997).
MSC:  49N60 74C99 74S30 74P10
PDF BibTeX XML Cite
Full Text: DOI

Existence of a weak solution of the minimax problem arising in Coulomb-Mohr plasticity. (English) Zbl 0890.73079

Uraltseva, N. N. (ed.), Nonlinear evolution equations. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 164 (22), 189-220 (1995).
Reviewer: G.Olenev (Tartu)
MSC:  74S30 74P10 74C99 49J35 49J52
PDF BibTeX XML Cite

On semigroups generated by initial-boundary value problems describing two-dimensional visco-plastic flows. (English) Zbl 0846.35068

Uraltseva, N. N. (ed.), Nonlinear evolution equations. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 164 (22), 99-123 (1995).
MSC:  35K60 74C10
PDF BibTeX XML Cite

A dual finite element approach for stresses of elasto-perfectly plastic bodies. (English) Zbl 0790.73077

Neittaanmäki, P. (ed.) et al., Jyväskylä-St. Petersburg seminar on partial differential equations and numerical methods. Jyväskylä: University of Jyväskylä, Department of Mathematics. Jyväskylä Univ., Math. Inst., Ber. 56, 101-110 (1993).
MSC:  74S20 74C99
PDF BibTeX XML Cite

On a global stability of the two-dimensional visco-plastic flows. (English) Zbl 0790.73027

Neittaanmäki, P. (ed.) et al., Jyväskylä-St. Petersburg seminar on partial differential equations and numerical methods. Jyväskylä: University of Jyväskylä, Department of Mathematics. Jyväskylä Univ., Math. Inst., Ber. 56, 43-52 (1993).
MSC:  74C10 35Q72
PDF BibTeX XML Cite

A local estimate of the maximum of the module of the deviator of the strain tensor in an elastoplastic body with linear hardening. (English. Russian original) Zbl 0836.73020

J. Math. Sci., New York 77, No. 3, 3243-3249 (1995); translation from Zap. Nauchn. Semi. POMI 200, 167-176 (1992).
MSC:  74C99 35Q72
PDF BibTeX XML Cite
Full Text: DOI EuDML

On differential properties of extremals of variational problems of the mechanics of viscoplastic media. (English. Russian original) Zbl 0734.73096

Proc. Steklov Inst. Math. 188, 147-157 (1991); translation from Tr. Mat. Inst. Steklova 188, 117-124 (1990).
MSC:  74S30 74P10 74C10 49J50 58C20 49Q20
PDF BibTeX XML Cite

On the regularity of weak solutions of variational problems in plasticity theory. (English. Russian original) Zbl 0738.73082

Sov. Math., Dokl. 42, No. 2, 683-688 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 6, 1344-1349 (1990).
MSC:  74S30 74P10 74C99 35D30 35B65
PDF BibTeX XML Cite

A local estimate of the type of the Caccioppoli inequality for extremals of the Hencky variational plasticity problems. (Russian) Zbl 0769.73098

Some applications of functional analysis to problems of mathematical physics, Collect. Sci. Works, Novosibirsk, 127-138 (1988).
MSC:  74S30 74P10 74C99
PDF BibTeX XML Cite

Differentiability of extremals of variational problems in the mechanics of elastic perfectly plastic media. (English. Russian original) Zbl 0655.73017

Differ. Equations 23, No. 11, 1349-1358 (1987); translation from Differ. Uravn. 23, No. 11, 1981-1991 (1987).
Reviewer: W.R.Bielski
MSC:  74C99 74S30 49J27 49J45 74B99 74D99
PDF BibTeX XML Cite

Extension of the variational formulation of the problem for a rigid- plastic medium to velocity fields with slip-type discontinuities. (English. Russian original) Zbl 0567.73046

J. Appl. Math. Mech. 47, 820-827 (1985); translation from Prikl. Mat. Mekh. 47, 1030-1037 (1983).
Reviewer: I.Ecsedi
MSC:  74C99 74S30 49J35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification